Nurofen Plus - 12 Tablets

€6.49
In stock
In stock
SKU
NURO006
Available Only In Store

Plus provides relief from strong pain. It combines the targeted action of Nurofen, working at the site with the power of codeine, to help eliminate messages of pain.

Nurofen Plus Tablets (Codeine Contents)

The dual action formula of Nurofen Plus provides relief from strong pain. It combines the targeted action of Nurofen, working at the site with the power of codeine, to help eliminate messages of pain.

Fast and powerful relief of:

  • Migraine
  • Cramping Period Pain
  • Dental Pain
  • Sciatica
  • Lumbago
  • Rheumatic Pain

KEEP ALL MEDICINES OUT OF REACH AND THE SIGHT OF CHILDREN!

Storage Instructions

  • Do not store above 25 degrees celcius.
  • Store in the original packages in order to protect from light.

Contains

  • Each film-coated tablet contains Ibuprofen 200mg, Codeine Phosphate Hemihydrate 12.8mg
  • Tablet Core: Microcrystalline cellulose, Sodium starch glycollate (Type A), Hypromellose, Pregelatinised maize starch
  • Film coating: Hypromellose, Talc, Opaspray white M-1-7111B(containing Hypromellose and titanium dioxide (E171)).

Dosage

  • For oral Use. Adults and children 12 years and older: Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 to 6 hours.
  • Do not exceed 6 tablets in 24 hours
  • Not suitable for children under 12 years.
  • If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist.

Do not Take

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients or to aspirin or to any other non – steroidal anti – inflammatory drugs (NSAIDs).

Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicines or receiving regular treatment.

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY. CONTAINS CODEINE. DO NOT TAKE MORE THAN THE STATED DOSE AND DO NOT TAKE EVERYDAY FOR MORE THAN 3 DAYS, UNLESS TOLD TO DO SO BY YOUR DOCTOR.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

 

No Related Posts

Products from the same brand

  1. Nurofen 5% W/W Ibuprofen Muscle Pain relief Gel
    Nurofen Plus - 12 Tablets Nurofen
    €8.10
  2. Nurofen Express 200mg - 24 Tablets
    Nurofen Plus - 12 Tablets Nurofen
    €7.49
  3. Nurofen 200mg - 24 Coated Tablets
    Nurofen Plus - 12 Tablets Nurofen
    €5.99
  4. Nurofen 200mg - 12 Coated Tablets
    Nurofen Plus - 12 Tablets Nurofen
    €3.50
  5. Nurofen 200mg Liquid Capsules - 16 Tablets
    Nurofen Plus - 12 Tablets Nurofen
    €5.40